Prozac

Discussion in 'Therapy and Medication' started by kidA, Jul 15, 2007.

  1. kidA

    kidA Member

    I have social anxiety disorder and my doctor prescribed Prozac. For about three days, it was working wonders. The only way I can describe it was that I felt perfectly balanced. Not really happy, just balanced. It's either been up OR down for the past two years, and nowhere in between - so i thought it was working.

    Until friday.

    I was at work and there was a phone call. I answered it to help the customer, and out of nowhere I started feeling intensely afraid. That feeling did not subside for the rest of the day. After I left work, I went up to my friend's college to visit for the weekend. We were sitting around drinking a bit, and the feeling got worse. Ever since that day I've been having severe suicidal thoughts and I don't really know what to do.

    Friday was the last day I took Prozac, because I think it might have actually made my anxiety worse. But now I don't know what to do. I'm afraid to go to work, and I'm afraid to be around friends - people that I've known for years. This kind of thing has been on and off ever since the end of high school, but the extremes are getting worse. So in other words, I'll be intensely afraid of friends and work, or very very happy to be at work and around people.

    I don't know what the fuck is wrong with me. I can't take this bullshit anymore.
     
  2. Prozac had an extremely bad effect on me: uncontrollable crying spells. :sad:
     
  3. liveinhope

    liveinhope Well-Known Member

    I sadly didnt get on with prozac either they took it of me after 3 days couldnt stop shaking and crying, but for some it works well Perhaps need advice from your GP tc
     
  4. Cybrsk8r

    Cybrsk8r Well-Known Member

    Prozac never did much for me at all. Did lose a little weight on it, though.
     
  5. meagainstme

    meagainstme Well-Known Member

    the doctors kept increasing my prozac dosage, but it had no effect. ive recently took myself off meds cus nothing seems to work for me.
    well risperidone was good, but gave me embarrasing side effects

    meds just seem to have more negative side effects than benefits, so id rather work on things by myself.